I am new to the forum and found you after many GP and specialist appointments, blood tests, nuclear bone scan, MRI scan, ultrasound scan, private Endocrinologist appointment ... all of which have told me that there is absolutely nothing wrong with me, and all my results are within range! I am 49 years old and have been experiencing extreme joint pain all over my body for at least 18 months, in particular shoulders and hips but also elbows, wrists, knees, thumbs ... it makes me feel about 80 years old so I know something isn't right!
I haven't been able to get my T3 levels tested despite many requests so I am about to get blood tests done through Blue Horizon - as suggested on this forum. Is it possible that I am not converting and need T3?
I have also read an account on here of someone with side-effects due to a particular brand of Levothyroxine? I currently take 125mcg per day, of which 100mcg is 'Actavis' and 25mcg is 'MercuryPharma'. I have a vague recollection of the taste of one of the tablets changing (MercuryPharma) maybe 2 years ago ... Is it possible that these symptoms are a side-effect of the tablets themselves? I am not aware of being intolerant to lactose or sodium. I have been taking Levothyroxine for approximately 10 years.
If anyone has any ideas of what might be causing the aches and pains or can make recommendations for treating these symptoms I would really appreciate it. Ibuprofen and paracetamol don't touch it, however the GP prescribed Diclofenac which does help, however I can't take that all the time.
The only other symptom I have really is that my mood is often quite low which makes me irritable and bad-tempered!